# SDR ASAA2019080129256

- Difficulty date: July 29, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 43,206 hours, 12,943 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, RH PACK LIGHT ILLUMINATES, AND IT EXTINGUISHES UPON MASTER CAUTION RESET. GROUNDED - YES. T/S PERFORMED IAW B737-800 AMM 21-51-00-700-803 AND 21-51-00-700-802. NO FAULTS NOTED.
